MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 7.0MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES, LP; 7.0MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, the "ett cuff failure" was noted prior to prepping the patient for a surgical procedure.Per the customer "the ett was removed and replaced." the customer said that "the cuff of the second ett was noted to have a significant leak" after the patient was prepped and draped.The customer reported that "the ett was again replaced but with a different [manufacturer's] ett" and the surgical procedure was "completed without issue." the customer said that the "balloons were tested prior to intubation by the crna." the customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, the "ett cuff failure" was noted prior to prepping the patient for a surgical procedure.

Common Device Name
7.0MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23633775
Report Number1417592-2025-00649
Device Sequence Number10379948
Product Code BTR
UDI-Device Identifier10080196996391
UDI-Public10080196996391
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND43070
Device Lot Number59225030692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight74 KG